# SDR AALA201709219007

- Difficulty date: August 29, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018206207
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WEAR ON LEFT HAND WING SPOILER 2 STOP BOLT OF SERVO CONTROL ATTACH FITTING BETWEEN RIB 10 AND 13. REPAIR ON CENTER HINGE FITTING ANTIROTATION WEB (STOP BOLT) PER SRM 57-70-00-300-003.
